Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Scared to death!!!
Oct 13, 2008

Hello Dr. Frascino

I will be direct. I like getting blown I used to always wear condoms but based on what I've read the risk is almost non existant of HIV transmission via this method of unsafe sex. I got blown more or less about 10 times this summer (differnt encounters). For the first time I engaged in 69 with a TV (not the tube)about two weeeks later I developed a severe rash all over my body and now I have been having low grade fever I realized the day I engaged in 69 tasted blood from my upper gum due to a small irritation I'm freaking out now I will go back to strictly engaging in safe sex from here on in. Dr. I'm really scared and wantto know if you think this may be a sign of HIV infection I will make a donation to your foundation since the it's the least I can do since you are always so helpful and compassionate..no bullshit you are an awesome human being!

Thanks!

Response from Dr. Frascino

Hi,

The HIV-acquisition risk from 69ing is very low. "Symptoms" are notoriously unreliable in predicting who is and is not HIV infected. If you remain worried, get an HIV-antibody test at the three-month mark. The statistical odds are astronomically in your favor that you did not contract HIV, even with the small irritation on your gum and tasting blood.

Thank you for your tax-deductible donation to the Robert James Frascino AIDS Foundation (www.concertedeffort.org). It's warmly appreciated. In return, I'm sending you my good-luck karma that your definitive three-month HIV test is negative. (I'm confident it indeed will be!)

Good luck.

Dr. Bob



Previous
azathioprine and HIV risk.
Next
Oral Fairy Nightmare

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement